# SDR A6WA202410058833

- Difficulty date: October 5, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 45,944 hours, 44,509 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Damaged
- Location: Fs621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE AFT CARGO DOOR BALANCE SPRING MOUNTING BRACKET, MAINTENANCE FOUND THREE ELONGATED RIVET HOLES. ***** AIRCRAFT REMOVED FROM SERVICE ***** MHI WAS CONTACTED AND REO 601R-53-61-8234 WAS ISSUED.  THREE FASTENER LOCATIONS WERE OVERSIZED AND NEW BRACKET INSTALLED.  DTA COMPLETE, NOT DTI REQUIRED.
